MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2023-259278

Медицинская библиотека · BMJ case reports · 2024

Mercaptopurine-induced Sweet's syndrome.

Commins Natalie, Subhaharan Deloshaan, Dettrick Andrew, Patrick Desmond

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Sweet's syndrome is an acute febrile neutrophilic dermatosis. Drug-induced Sweet's syndrome typically occurs soon after drug administration, with rapid resolution of symptoms with cessation of the offending agent. We report a man in his early 40s who presented with fever and widespread erythematous rash on a background of recently diagnosed mild stricturing ileal Crohn's disease. He was commenced on 6-mercaptopurine 12 days before presentation. Skin biopsy demonstrated diffuse infiltration of neutrophils in the upper dermis, dermal oedema, eosinophils and fibrin deposition. Symptoms rapidly improved with cessation of 6-mercaptopurine without requiring systemic corticosteroids.

Для цитирования: Commins Natalie, Subhaharan Deloshaan, Dettrick Andrew, Patrick Desmond. Mercaptopurine-induced Sweet's syndrome.. BMJ case reports. 2024. DOI: 10.1136/bcr-2023-259278.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.